# SDR RAIA00103012

- Difficulty date: March 19, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- Aircraft time: 27,615 hours, 27,692 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 842503
- Part serial: 225
- Condition: Failed
- Location: Ee Bay
- Part time: 23,276 hours, 23,173 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

7406-STL- DURING CLIMB LANDING GEAR WOULD NOT RETRACT.  MAINTENANCE REMOVED AND REPLACED THE PROXIMITY BOX.
